# SDR DALA13041703758

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND FORWARD OF BS 727B, RBL 24.75, SEAT TRACK INBD FLANGE FWD AND AFT FASTENER HOLES HAVE CRACK INDICATIONS IN SEAT TRACK FLANGE AND SPLICE STRAP.  MX ACCOMPLISHED REPAIR OF SEAT TRACK IAW ERA 517649-14, REV ORIGINAL AND PRI 517649-14 REV O.
